Cholesterol Home > Lipitor and Muscle Aches

Drug Interactions With Lipitor and Muscle Aches

Serious muscle problems are more common when people start taking Lipitor or when doctors increase their Lipitor dosage; however, these muscle problems can happen at any time. There are also certain medicines that, when taken with Lipitor, can increase the risk for serious muscle problems. These medicines include:
 
  • Antifungals, such as:
     
    • Fluconazole (Diflucan®)
    • Itraconazole (Sporanox®)
    • Ketoconazole (Nizoral®)
    • Miconazole
    • Posaconazole (Noxafil®)
    • Voriconazole (VFEND®)
 
 
 
 
(For more information about potential drug interactions involving Lipitor, see the eMedTV article Lipitor Drug Interactions.)
 
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.